# SDR IPXA2016100809097

- Difficulty date: September 17, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AEA75731
- Condition: Corroded
- Location: Bs 1315-1321
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C.  FUSELAGE SKIN INTERNAL DOUBLER CORRODED BS 1315 - 1321 LONGERONS 14 - 15L.  REPAIRED IAW EA 011-5530-01-A6471 REV. IR AND EO MD11-5530-62041-A.
